MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN I IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA); TROPONIN I IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) to report a discordant, falsely elevated atellica im troponin i ultra (tni-ultra) result on a patient sample.A siemens customer service engineer (cse) was dispatched to the customer site for system inspection.The cse on inspection, observed bubbles in the wash manifold coming from the wash displacement (wswd) line.All wswd associated valves and the wswd pump, input and output fittings were replaced.Reagent probe 1 was replaced to improve the dispense test.The luminometer, wash block 1 and wash block 2 were removed and cleaned.The secondary vacuum regulator was reset, and the instrument was primed.An auto-check was performed, calibration and quality control (qc) were acceptable.The analyzer was fully functional on departure and returned to service.There have been no additional issues reported by the customer since the service visit.A potential product issue was not identified.The instruction for use (ifu) states in the interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings." the assay is performing within specification.No further evaluation of the device is required.
 
Event or Problem Description
A discordant, falsely elevated atellica im troponin i ultra (tni-ultra) result was obtained by the customer on a patient sample.The same sample was repeated on the original atellica im system and on another atellica im system, all resulting lower.The lower tni-ultra result was reported to the physician(s) as the correct result.There are no reports that treatment was altered or prescribed or adverse health consequences due to the discordant, falsely elevated atellica im troponin i ultra (tni-ultra) result.

Brand Name
ATELLICA IM TROPONIN I ULTRA (TNI-ULTRA)
Common Device Name
TROPONIN I IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown, ny
MDR Report Key10165618
Report Number1219913-2020-00145
Device Sequence Number3573282
Product Code MMI
UDI-Device Identifier00630414600093
UDI-Public00630414600093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K053020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2020
Device Model NumberN/A
Device Catalogue Number10995696
Device Lot Number169
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2020
Initial Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1